Be careful in the sun if you are taking medications

Read this tip to make your life smarter, better, faster and wiser. LifeTips is the place to go when you need to know about Sun Protection and other Skin Care topics.

I am taking an antibiotic, should I stay out of the sun?

Be careful in the sun if you are taking medications

Many medications, including certain antibiotics, heart and blood pressure medicines, antihistimines and antidepressants, can cause photosensitive reactions when the user is exposed to sunlight. This can result in an unusual "sunburn", or a rash or other allergic-type reaction to the skin. Individual sensitivities vary widely and may not happen to every user, every time. Most people on daily prescriptions will have more sensitive skin types. Consult your physician or pharmacist before sun exposure when using ANY medication.

   

Comments

Nobody has commented on this tip yet. Be the first.



Name:


URL: (optional)


Comment:


Not finding the advice and tips you need on this Skin Care Tip Site? Request a Tip Now!


Guru Spotlight
Ray Lokar